# SDR UIEA2022052200496

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 ENG R/H CORE COWL LWR AREA OF AIR EXHAUST FOUND 2EA BOLT HOLE CRACKED SKIN 2EA BOLT HOLE CRACK AREA REPAIRED AS PER SRM 54-45-01-2R-4 REPAIR 4 FIG 201 )
